# SDR SWIA202160642

- Difficulty date: April 13, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 45,713 hours, 29,429 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670320041
- Condition: Corroded
- Location: Bs 310-349 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 20R FROM FS 310 TO FS 349 IS CORRODED   (C-CHECK RO 8/31/21)   STRINGER 20R FROM FS 310 TO FS 349 IS CORROSION WAS FOUND TO BE ON INTERCOSTALS, INTERCOSTALS WERE REMOVED AND REPLACED IAW CRJ 700 SRM 51-42-06-001-001-A01.  FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1002-SKY COMPLETED AND ATTACHED.  NO WEIGHT CHANGE, SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
